# SDR 97ZZZX3659

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7004305901
- Condition: Failed
- Location: Csas
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSAS ACTUATOR REMOVED DUE TO LACK OF TRAVEL.  REMOVED AND REPLACED.
